Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Crawling Sensation on Face and Head
May 26, 2006

I am a HIV positive and am just over clearing recieved my final treatments for secondary syphillis a month ago. The syphillis numbers have gone down, but I have been having a crawling/biting sensations all over my face, ears and head. The worst seems to be the hairs of my eyebrows which have been falling out. What could be the cause of this? It's very irratating and makes working, relaxing and even sleeping almost unmanagable without a sleep aid. Please Help!

Response from Dr. Henry

Though secondary syphilis can cause skin problems what you describe would be a little unusual for that (though syphilis can cause hairloss in head region). I would also be concerned about seborrheic dermatitis, post herpetic neuralgia, or other conditions. I would discuss with your HIV specialist and/or seek consultation with a dermatologist to better define the condition that is causing you such distress. KH



Previous
Vitamins- Rash
Next
Moral Question

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement